# SDR ASOA201803135071

- Difficulty date: March 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,100 hours, 22,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR CRACKED, BS 193, WL 79.5.   REPAIRED THE FLOOR PANEL IAW BOMBARDIER REO 670-53-11-509 REV D AND EXPRESSJET EC/TC 670-53-11-509 REV C.
